| Model Number |
TFNT40 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
Type of Reportable Event
Serious Injury
Event or Problem Description
A physician reported that following an intraocular lens (iol) implant procedure, the patient experienced blurred vision unsatisfactory quality.The clinical reason was iol power was incorrect due to prior lasik.The iol was exchanged in a secondary procedure.Additional information has been requested.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been one other complaint in the lot.The manufacturer internal reference number is: (b)(4).